# SDR CALA2017080802477

- Difficulty date: August 2, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 61,660 hours, 21,494 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A653620
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW ECRA 5210-02913, FOUND THE R1 LOWER DOOR BEAM CRACKED. REMOVED AND INSTALLED A NEW LOWER BEAM IAW ECRA 5210-02913, AND DWG 141A6516.
